MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS
Catalog Number IC71125UG
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that before the start of an endovascular embolization procedure, the physician opened the device packaging for the 125cm large bore catheter (lbc) 71 (ic71125ug / 31578871) and took out the lbc for inspection.It was reported that the distal end of the large bore catheter was found cracked.The device was not used in the procedure.The physician replaced the device to complete the procedure.There was no negative patient impact.On 27-jan-2026, additional information was received.Per the information, the location of the reported crack could not be obtained.Nothing unusual was noted on the device packaging; the device packaging is reportedly available for return.The replacement was another 125cm large bore catheter 71 (ic71125ug).The reported issue did not result in any procedure delay.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: initial reporter facility name: per new requirement from cac (b)(6) china), in case complaint reporter¿s hospital is related to military, police department, military academy/institution, political party, government organ/agency or classified unit [1], the name of such employer should be desensitized and redacted prior to be transferred abroad.The account name and facility name were not allowed to be displayed in the relevant area.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31578871) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 26-mar-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 125cm large bore catheter (lbc) 71 was received contained in the decontamination pouch.Visual inspection was performed.One stretched section of 15cm was noted at the distal end of the catheter.Due to the severity of the stretching, the internal braided wires were exposed.The issue reported about the catheter being cracked was confirmed during the device inspection.The damage noted suggests that the use of excessive force had been applied to the device during the handling of the device / package.There is no evidence that the device was poorly secured or overtightened inside the package, and no further evaluation could be conducted without the rest of the packaging.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.There may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.A review of manufacturing documentation associated with this lot (31578871) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.Although no conclusion could be reached on the cause of the reported event, the instruction for use (ifu) contains the following warnings: torqueing the catheter excessively while kinked may damage the device, resulting in separation of the catheter shaft.Withdraw the entire device (the device, microcatheter, and guidewire) if the device is severely kinked.Exercise care in handling the large bore catheter to reduce the chance of accidental damage.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
N/A
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24190705
Report Number3008114965-2026-00192
Device Sequence Number18116326
Product Code DQY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)260731(10)31578871
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberIC71125UG
Device Lot Number31578871
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/26/2026
04/01/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/26/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown